Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Does depo decrease the sex drive and how can one improve it ?

I ve been taking depo for about 2 years now. Ever since I ve gotten on depo I ve been experiencing very low sex drive. Like many times I ll want to have sex but i just can t get turned on by my boyfriend anymore and when we do it, it hurts really bad. My last shot was in august of last year and nothing has changed yet. Is there any pills or anything I can take so that sex is enjoyable again?
Asked On : Tue, 31 May 2011
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
welcome to HealthcareMagic
Yes Depo decreases libido in around 5% of females as per the literature but in practice many complain of the problem that is apart from weight gain loss of libido was the complaint of almost 4-5 out of 10 females.The better option for you is to discontinue the use of Depo and the consult a Gynaecologist to discuss about other options like implanon;or birth control pills ;or any other IUCD which ever is suitable to you and will not disturb the hormonal balance of your body.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor